# SDR 2024FA0000323

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: General aviation
- Aircraft: N292CR
- Make and model: Boeing 767304
- Aircraft serial: 29138
- Aircraft time: 95,953 hours, 17,360 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 23118H3629
- Condition: Cracked
- Location: Zone 200
- Part time: 95,953 hours, 17,360 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUNCTIONAL CHECK FLIGHT AFTER BDSF CONVERSION WINDOW R1 (RIGHT WINDSHEILD) CRACKED
